# SDR AU960470

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2610 · Detection System
- Part: Wire
- Condition: Worn
- Location: Fire Detection S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING MAINTENANCE UNDER NO2 PYLON (ENGINE REMOVED), A NUMBER OF FIRE/OVERHEAT DETECTOR WIRES WERE FOUND CHAFED WHERE THEY ENTER THE SUPPORT SLEEVE OF THE LEADING EDGE PYLON FIRESEAL 'F' - THE  OTHER THREE PYLONS WERE INSPECTED AND TWO HAD SIMILAR CHAFING -THE MAJORITY OF WIRES WERE CHAFED MORE THAT 50% THROUGH THE  CONDUCTORS - FOUND DURING A SCHEDULED 4C CHECK
